# SDR SWAA2022031015844

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,718 hours, 33,919 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS ENLARGED FASTENER HOLES AT LOCATIONS 1-8;10; 13-20; 24-38 MOD / REMOVED/REPLACED 193B PANEL REF B737 AMM 53-51-21 & SRM 51-20-07.
